Advanced Search
MyIDEAS: Login to save this paper or follow this series

The Global Asymptotic Stability of Optimal Control with Applications to Dynamic Economic Theory

Contents:

Author Info

  • William A. Brock
  • Jose Scheinkman

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.kellogg.northwestern.edu/research/math/papers/151.pdf
File Function: main text
Download Restriction: no

Bibliographic Info

Paper provided by Northwestern University, Center for Mathematical Studies in Economics and Management Science in its series Discussion Papers with number 151.

as in new window
Length:
Date of creation: May 1975
Date of revision:
Handle: RePEc:nwu:cmsems:151

Contact details of provider:
Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014
Phone: 847/491-3527
Fax: 847/491-2530
Email:
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC

Order Information:
Email:

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. William A. Brock & Jose Scheinkman, 1975. "Some Results on Global Asymptotic Stability of Control Systems," Discussion Papers 150, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  2. Cass, David & Shell, Karl, 1976. "The structure and stability of competitive dynamical systems," Journal of Economic Theory, Elsevier, vol. 12(1), pages 31-70, February.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. McKenzie, L., 1999. "The First Conferences on the Theory of Economic Growth," RCER Working Papers 459, University of Rochester - Center for Economic Research (RCER).
  2. W. A. Brock, 1977. "Applications of Recent Results on the Asymptotic Stability of Optimal Control to the Problem of Comparing Long Run Equilibria," Discussion Papers 274, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  3. Dechert,W.D. & Brock,W.A., 2003. "The lake game," Working papers 24, Wisconsin Madison - Social Systems.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:151. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.